Pulmonary oedema and hypotension induced by hydrochlorothiazide.
Аннотация
We present the case of a patient with acute onset of dyspnoea after a long-distance flight. Pulmonary embolism was suspected, but could be excluded by perfusion scintigraphy. The electrocardiogram and chest X-ray were compatible with acute myocardial infarction and pulmonary oedema, but the slightness of the elevation of pulmonary capillary wedge pressure allowed cardiogenic pulmonary oedema to be excluded. The clinical picture was then interpreted as pneumonia with sepsis and hypotension. The rapid and full clinical recovery within 48 h, together with the close temporal relationship of ingestion of hydrochlorothiazide and the onset of symptoms, allowed the diagnosis of drug-induced pulmonary oedema and anaphylactoid hypotension.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.